# SDR IPXA2019081215534

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 59,332 hours, 19,666 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Flight Deck
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX 1 HOUR INTO FLIGHT DETECTED HOT/OVERHEATED ELECTRICAL EQUIPMENT ODOR. NO SMOKE PRESENT IN COCKPIT OR CARGO COMT. ODOR LASTED APPROX ONE MINUTE THEN DISSIPATED. DID NOT HAPPEN AGAIN DURING REST OF FLIGHT.TURNED BOTH PACKS ON FOR AN HOUR PER AMM 21-00-00/201, ALSO LET THE AIRPLANE WITHOUT AIR CONDITIONING FOR AN HOUR, COULD NOT DUPLICATE THE PROBLEM. C/W AMM 05-51-56-202-001 AND NO DISCREPANCY NOTED.
